# SDR DALA2022101706690

- Difficulty date: October 14, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 68,472 hours, 22,438 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5805 WEAR ON EXTERNAL FUSELAGE SKIN BTW STA 1180+ 100-1180+120 STRG-1 ( AFT SETTLEMENT AREA OF SATELLITE TV ANTENNA RADOME). CORRECTIVE ACTION: SUMMARY OF NRC 00193: WEARS ON EXTERNAL FUSELAGE SKIN BTW STA 1180+100-1180+120 STRG-1 WERE BLENDED OUT PER B757-300 SRM. THEREFORE WEAR 1 IS WITHIN LIMITS AND WEAR 2 IS OUT LIMITS PER B757-300 SRM, HFEC INSPECTION WAS ACCOMPLISHED ON EXTERNAL FUSELAGE SKIN BTW STA 1180+100-1180+120 STRG-1 ( AFT SETTLEMENT AREA OF SATELLITE TV ANTENNA RADOME). NO CRACKS WERE FOUND ON BLENDED AREA. PER B757-300 SRM. WEAR 2 ON STA 1180+104 WAS REPAIRED PER ERA 602903-14 REV. (2452077)
